# SDR SWAA2023060556065

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 63,314 hours, 37,913 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE FLAP CONTACTING FRAME WHEN CLOSING.<[01] ADJUSTED AFT ENTRY DOOR SLIDE IN CASE. OPS NORMAL. REF AMM25-66-01.
